# SDR SCNA05009

- Difficulty date: November 5, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE FELL OUT OF SLIDE CASE, DOOR WAS DISARMED.  INSTALLED R1 DOOR ESCAPE SLIDE PACK AND COVER TASK 25-66-01-400-801 RII ACCOMPLISHED  2083126.
